Online ISSN: 2515-8260

Keywords : antihistaminic


Nimesulide induced flaring in psoriasis

Dr Harmeet Singh, Dr Dheeraj Nair, Dr Nishant Sahu, Dr Syed Tauseeful Haque

European Journal of Molecular & Clinical Medicine, 2021, Volume 8, Issue 3, Pages 3840-3842

Background: Nimesulide is a cyclooxygenase (COX) inhibitor with a high degree of selectivity to COX-2. It is a widely used and well tolerated non steroid anti-inflammatory drug that also has analgesic and antipyretic properties. The most frequently reported side effects concern the GI tract. Pruritus and skin rash are the most common cutaneous adverse reactions. Case report: This is a case report of a 58 years old patient who came to ER with develop wheal, multiple joint pain sparing PIP/DIP joint, fever, generalized weakness, decrease oral intake afternimesulide ingestion.He also gave a history of psoriatic arthritis.He was managed with intravenous steroids, antibiotics, antihistaminic & iv analgesics Result:After 2days of medications his general condition improved, joint pain reduced, appetite improved and discharged on oral medicationsConclusion: Drug induced flare is common cutaneous drug reaction, often misdiagnosed. A detailed history taking and physical examination are the key to suspect this condition.